# SDR ASAA0641313

- Difficulty date: December 11, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546431285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FORE FLAP DELAMINATED AT IB EDGE.  PREPPED AREA FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW SRM 51 70 10 PG 244.
